# SDR SWAA2024082212174

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD FLOOR STRUCTURE BS 303.9 AND LBL 56 AT FWD GALLEY AREA 2024-443593<[01] REPLACED INNER CHORD LOC. BTW BS 270 TO BS 360 AND LBL 56 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 3 REV. E AND DWG 140A9810 SHEET 48 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INNER CHORD LOC. BTW BS 270 TO BS 360 AND LBL 56 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 3 REV. E AND DWG 140A9810 SHEET 48 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII
